MathOverflow is a question and answer site for professional mathematicians. Join them; it only takes a minute:

Sign up
Here's how it works:
  1. Anybody can ask a question
  2. Anybody can answer
  3. The best answers are voted up and rise to the top

Do homotopy colimits commute with homotopy colimits? The setting I am thinking of is that of a triangulated category with a model, but it would be interesting to have more general answers as well. A good reference would also be appreciated.

share|cite|improve this question

Yes. See theorem 24.9 of this paper. Here's a somewhat less abstract reference.

share|cite|improve this answer
Ah, it was a few years ago when the answer was posted, but it turns out this is exactly what I was looking for right now. Thank you! For those who want to use this in their papers, let me just leave a remark here that it was published as part of Memoir of AMS, Vol 155, No. 736 (2002). – Jinhyun Park Mar 2 '12 at 9:34

Your Answer


By posting your answer, you agree to the privacy policy and terms of service.

Not the answer you're looking for? Browse other questions tagged or ask your own question.